MathSciNet Relay Station
MathSciNet bibliographic data
MR3012201 42B20 (26A33 26D07 26D15)
Lakhal, Fahim A new nonlinear integral inequality of Wendroff type with continuous and weakly singular kernel and its application. J. Math. Inequal. 6 (2012), no. 3, 367–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement